# SDR LR7A2014053100728

- Difficulty date: May 31, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 52,859 hours, 30,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3CLAD0071
- Condition: Dented
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, FOUND FUSELAGE BELLY SKIN DENTED BEYOND LIMITS AT BS 663, LBL 19, WL 134.  REPAIRED IAW SMP 583, SRM 51-140-10.
